| Model Number |
MMT-751NAB |
| Medical Device Problem Codes |
Device Alarm System (1012); Mechanical Problem (1384); Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/10/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.(b)(4).
Event or Problem Description
The customer reported via phone call that the insulin pump received motor error alarm.Customer's blood glucose level was unknown.Customer reported that the insulin pump had unexplained no deliver alarm, grinds to rewind and low reservoir alarm does not work.The insulin pump will not be returned for analysis.